# SDR AALA20111215TUL20

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 68,156 hours, 35,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STATION 380 BEAM/PAN T CLIP HAS DEEP TOOLING MARKS ON IT.  REINSTALLED INTERCOSTAL AT STATION 380 BETWEEN LONGERONS 28 AND 29 RIGHT AND INSTALLED NEW T-CLIP (BEAM TO INTERCOSTAL ATTACH) AT STATION 380 PER SRM 51-30-00 AND AARD 51-10-00-5.
